| Model Number |
3303-90384 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the aleutian tlif adjustable inserter and inner shaft would not hold the cascadia tl cage during insertion.Surgery was successfully completed with another device and a 45 minute delay.No adverse consequences or medical intervention were reported.This report captures the inner shaft.
Additional Manufacturer Narrative
The device has been received and section d has been updated.
Event or Problem Description
Additional Manufacturer Narrative
A visual inspection was performed.The device was returned with the inserter and a cascadia implant.No visual issues were found with the device.The device was functionally inspected.The inner shaft was able to be inserted into the inserter and the cascadia implant was able to be attached with no difficulty.The inner shaft was able to click indicating that the implant was properly secured on the end.The implant was stable with a solid connection.The inner shaft was able to be removed.The inserter was able to rotate the implant with no issues.The inner shaft was able to be reinserted and disengage the implant with no issues.The reported event could not be duplicated as the device functioned as expected.A review of complaint history associated with the subject catalog number was performed, and no adverse trends were observed.It was further reported that there was no damage noted on the inserter as it was brand new, the torque limit was reached and was reengaged 4 times, the inner shaft was not impacted, the disc spaced was shaved and blunt paddled and sized using the paddle.The inserter was not holding the cage during impaction.As the device functioned as expected, a definite cause cannot be determined.No issues were found with the inner shaft.
Event or Problem Description